Journal of Statistical Theory and Applications

Volume 18, Issue 4, December 2019, Pages 351 - 360

Improved Randomized Response in Optional Scrambling Models

Authors
Zawar Hussain*, Muhammad Imran Shahid
Department of Statistics, Quaid-i-Azam University, Islamabad, Pakistan
*Corresponding author. Email: zhlangah@yahoo.com
Corresponding Author
Zawar Hussain
Received 7 July 2015, Accepted 5 June 2019, Available Online 25 November 2019.
DOI
https://doi.org/10.2991/jsta.d.191112.001How to use a DOI?
Keywords
Randomized response, Percent relative efficiency, Optimum sample size, Optional randomized response model, Sensitive quantitative variable
Abstract

In the present study, we discuss the issue of increasing the respondents cooperation in sensitive surveys. When the question is highly sensitive then the cooperation from the respondents is decreased. We propose two optional randomized response models (ORRMs) to increase the respondents cooperation. A comparison of proposed ORRMs with [1] two- and three-stage models have been made. It is found that, in estimating mean and sensitivity level, the proposed strategies perform better than [1] two- and three-stage models. A comparison is also made among the [1] two- and three-stage models and proposed ORRMs to identify the best one. Numerical illustration are also given in favor of the algebraic results.

Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
18 - 4
Pages
351 - 360
Publication Date
2019/11
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.191112.001How to use a DOI?
Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Zawar Hussain
AU  - Muhammad Imran Shahid
PY  - 2019
DA  - 2019/11
TI  - Improved Randomized Response in Optional Scrambling Models
JO  - Journal of Statistical Theory and Applications
SP  - 351
EP  - 360
VL  - 18
IS  - 4
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.191112.001
DO  - https://doi.org/10.2991/jsta.d.191112.001
ID  - Hussain2019
ER  -